question-icon

Does Pantoprazole Cause Clay Colored Stools?

default
Posted on Tue, 14 Jun 2016
Question: Does Pantoprazole cause clay colored stools?
doctor
Answered by Dr. Deepak (18 minutes later)
Brief Answer:
No.

Detailed Answer:
Hello.
Welcome to HCM.
Thank you for the query.

Pantoprazole is not known to cause Clay colored stools.
It is classically seen in conditions such as Obstructive jaundice or any other pathology that will prevent normal bile flow (ex pancreatic tumors, biliary strictures etc).
I would suggest you to consult your gastroenterologist for detailed examination and proper investigations.

Hope this helps.

Regards.
Above answer was peer-reviewed by : Dr. Deepak
doctor
Answered by
Dr.
Dr. Deepak

General & Family Physician

Practicing since :2012

Answered : 149 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Pantoprazole Cause Clay Colored Stools?

Brief Answer: No. Detailed Answer: Hello. Welcome to HCM. Thank you for the query. Pantoprazole is not known to cause Clay colored stools. It is classically seen in conditions such as Obstructive jaundice or any other pathology that will prevent normal bile flow (ex pancreatic tumors, biliary strictures etc). I would suggest you to consult your gastroenterologist for detailed examination and proper investigations. Hope this helps. Regards.